Alert archive / Wisconsin / Frost Advisories in 2008

Frost Advisory 8, NWS Green Bay, WI

October 3, 200816 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at Oct 3, 2008, 5:49 AM CDT for 16 counties in Wisconsin. It took effect at Oct 3, 2008, 1:16 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2008, 5:49 AM CDT (10:49 UTC)
In effect from
Oct 3, 2008, 1:16 PM CDT
Expired
Oct 4, 2008, 7:00 AM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 37 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 10.8 hours before the alert went out and 363 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1665 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 031049
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
549 AM CDT FRI OCT 3 2008

...FROST EXPECTED IN MOST PLACES AWAY FROM THE LAKE AND BAY
TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE 30S TONIGHT. FROST IS EXPECTED INLAND FROM THE LAKE AND BAY.

WIZ030-031-035>037-045-031900-
/O.CAN.KGRB.FR.Y.0007.000000T0000Z-081003T1200Z/
/O.NEW.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
549 AM CDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WIZ013-020-021-031900-
/O.NEW.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-
INCLUDING THE CITY OF...KESHENA
549 AM CDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. 

FROST IS EXPECTED INLAND FROM THE BAY TONIGHT...AS TEMPERATURES
FALL TO NEAR FREEZING. AREAS ALONG THE SHORE OF THE BAY WILL
PROBABLY BE SPARED A FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

WIZ038-039-048-049-073-074-031900-
/O.NEW.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
549 AM CDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S TONIGHT. THIS WILL RESULT IN FROST
FORMATION IN MOST LOCATIONS. PLACES ALONG THE BAY AND LAKE
WINNEBAGO WILL PROBABLY STAY WARM ENOUGH TO PREVENT FROST.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
4 follow-up statements
000 
WWUS73 KGRB 031816
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
116 PM CDT FRI OCT 3 2008

...FROST IS EXPECTED LATE TONIGHT ACROSS THE ENTIRE AREA...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE UPPER 20S AND 30S OVERNIGHT. WIDESPREAD FROST IS EXPECTED
UNDER THESE CONDITIONS.

WIZ022-040-050-040230-
/O.EXA.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
116 PM CDT FRI OCT 3 2008

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S TONIGHT IN MOST LOCATIONS. THIS WILL RESULT IN
THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED.

$$

WIZ013-020-021-030-031-035>037-045-040230-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
116 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY.
 
CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE MIDDLE 20S TO AROUND 30 DEGREES IN MOST LOCATIONS. THIS WILL
RESULT IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED.

$$

WIZ038-039-048-049-073-074-040230-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
116 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER 30S TONIGHT. THIS WILL RESULT IN FROST FORMATION IN
MOST LOCATIONS.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED.

$$

MG
000 
WWUS73 KGRB 032027
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT FRI OCT 3 2008

...FROST IS EXPECTED LATE TONIGHT ACROSS THE AREA...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE UPPER 20S AND 30S OVERNIGHT. WIDESPREAD FROST IS EXPECTED
UNDER THESE CONDITIONS.

WIZ013-020-021-030-031-035>037-045-040430-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
327 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE MIDDLE 20S TO AROUND 30 DEGREES IN MOST LOCATIONS. THIS WILL
RESULT IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED.

$$

WIZ038-039-048-049-073-074-040430-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
327 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER 30S TONIGHT. THIS WILL RESULT IN FROST FORMATION IN
MOST LOCATIONS.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED.

$$

WIZ022-040-050-040430-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
327 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S TONIGHT IN MOST LOCATIONS. THIS WILL
RESULT IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED.

$$

MG
000 
WWUS73 KGRB 040250
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 PM CDT FRI OCT 3 2008

...FROST IS EXPECTED TONIGHT ACROSS THE AREA...

.HIGH PRESSURE SETTLING OVER THE REGION WILL BRING CLEAR SKIES
AND LIGHT WINDS TO NORTHEAST WISCONSIN. TEMPERATURES ARE FORECAST
TO FALL INTO THE UPPER 20S TO MIDDLE 30S OVERNIGHT. WIDESPREAD
FROST IS EXPECTED UNDER THESE CONDITIONS.

WIZ013-020-021-030-031-035>037-045-041200-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
950 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE UPPER 20S TO LOWER 30S IN CENTRAL WISCONSIN TONIGHT. THIS WILL
RESULT IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO
PROTECT TENDER VEGETATION.

$$

WIZ038-039-048-049-073-074-041200-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
950 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER 30S IN EAST CENTRAL WISCONSIN TONIGHT. THIS WILL RESULT
IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO
PROTECT TENDER VEGETATION.

$$

WIZ022-040-050-041200-
/O.CON.KGRB.FR.Y.0008.081004T0600Z-081004T1200Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
950 PM CDT FRI OCT 3 2008

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S TONIGHT IN MOST LOCATIONS. THIS WILL
RESULT IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE
OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE PRECAUTIONS TO
PROTECT TENDER VEGETATION.

$$

AK
000 
WWUS73 KGRB 040950
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
450 AM CDT SAT OCT 4 2008

...FROST ADVISORY UNTIL 7AM CDT THIS MORNING...

.CLEAR SKIES AND LIGHT WINDS OVER NORTHEAST WISCONSIN WILL
ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO MIDDLE 30S.
WIDESPREAD FROST IS LIKELY.

WIZ013-020-021-030-031-035>037-045-041200-
/O.CON.KGRB.FR.Y.0008.000000T0000Z-081004T1200Z/
NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
450 AM CDT SAT OCT 4 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE UPPER 20S TO LOWER 30S IN CENTRAL WISCONSIN. THIS WILL RESULT
IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE
PRECAUTIONS TO PROTECT TENDER VEGETATION.

$$

WIZ038-039-048-049-073-074-041200-
/O.CON.KGRB.FR.Y.0008.000000T0000Z-081004T1200Z/
OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE-
SOUTHERN OCONTO-
INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH...
CHILTON...CRIVITZ
450 AM CDT SAT OCT 4 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE UPPER 20S TO MIDDLE 30S IN EAST CENTRAL WISCONSIN. THIS WILL
RESULT IN THE FORMATION OF WIDESPREAD FROST.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE
PRECAUTIONS TO PROTECT TENDER VEGETATION.

$$

WIZ022-040-050-041200-
/O.CON.KGRB.FR.Y.0008.000000T0000Z-081004T1200Z/
DOOR-KEWAUNEE-MANITOWOC-
INCLUDING THE CITIES OF...STURGEON BAY...ALGOMA...TWO RIVERS
450 AM CDT SAT OCT 4 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER TO MIDDLE 30S. THIS WILL RESULT IN THE FORMATION OF
WIDESPREAD FROST...ESPECIALLY AWAY FROM LAKE MICHIGAN. 

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY DIE IF LEFT UNCOVERED. TAKE
PRECAUTIONS TO PROTECT TENDER VEGETATION.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Oct 3, 3:57 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Oct 3, 3:57 AM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
357 AM CDT FRI OCT 3 2008

.SHORT TERM...TODAY THROUGH SATURDAY. AREAL EXTENT OF FROST FOR
TONIGHT IS PROBABLY THE MAIN FOCUS OF THIS PART OF THE FORECAST.
WILL ISSUE FROST ADVISORIES FOR ALL BUT THE NORTHCENTRAL COUNTIES
(ADVISORIES END THERE OCT 1) AND THE LAKESHORE COUNTIES FOR
TONIGHT. HAVE SOME DOUBTS ABOUT FROST IN THE FOX VALLEY AND NEAR
THE BAY...AS MODELS SUGGEST A SURFACE TROUGH MOVING THROUGH
BETWEEN 03Z AND 09Z...POSSIBLY PRODUCING SOME CLOUDINESS AND
PERHAPS AN EASTERLY WIND. IN ADDITION...PRECIPITABLE WATER VALUES
INCREASE FROM ABOUT .25 INCHES EARLY TODAY TO .45 INCHES SATURDAY MORNING
AS MID AND UPPER LEVEL MOISTURE INCREASE. 850MB...925MB AND 1000MB
TEMPERATURES ALL FORECAST TO WARM LATER TODAY AND TONIGHT AS
COLDEST AIR MODIFIES AND MOVES EAST. SO IT MAY NOT BE AS COLD
EARLY SATURDAY AS IT WAS THIS MORNING. OUTSIDE OF THE FROST
CONCERNS...EXPECT A PARTLY SUNNY AND COOL DAY TODAY WITH SOME
DIURNAL CLOUDINESS. LAKE EFFECT CLOUDS SHOULD END IN VILAS COUNTY
AS LOW LEVEL WINDS WEAKEN AND BACK TO THE WEST. TONIGHT WILL
GENERALLY BE CLEAR...EXCEPT FOR POSSIBLE CLOUDS NEAR THE LAKE AND
BAY IF SURFACE TROUGH MOVES THROUGH AS EXPECTED. SOME GROUND FOG
LIKELY EARLY SATURDAY THEN SUNSHINE THROUGH INCREASING HIGH CLOUDS
AS WARM ADVECION IN UPPER LEVEL BEGINS IN EARNEST.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY
HIGH PRESSURE SLIDE EASTS OF THE AREA AS RETURN FLOW SETS UP. WITH LARGE
CANADIAN HIGH TO THE NORTHEAST...EXPECTING A SLOWER ARRIVAL TO THE
PRECIPITATION DUE TO SATURATION ISSUES. PRECIPITATION SHOULD BREAK OUT
OVER THE SOUTHWEST PORTION OF THE FORECAST AREA SUNDAY MORNING.
MODELS CONTINUE TO STRUGGLE WITH NORTHWARD EXTENT OF THE
PRECIPITATION. THE 00Z ECMWF LEAVES THE FAR NORTH DRY SUNDAY WHILE
GFS FOCUSES A HEAVIER BAND OF PRECIPITATION OVER NORTH CENTRAL
WISCONSIN. LOOKING AT THE GFS ENSEMBLE 6 HOURLY QPF OUTPUTS...IT
APPEARS THAT HALF OF THE ENSEMBLE MEMBERS LEAVE THE NORTH DRY ON
SUNDAY DESPITE THE OPERATIONAL GFS INDICATING OVER AN INCH OF
RAIN. PAST EXPERIENCE SUGGESTS THAT THE MODELS PUSH THE PRECIPITATION
TOO FAR NORTH AND TOO QUICK INTO DRY CANADIAN HIGH PRESSURE
SYSTEMS. HAVE RAISED RAIN CHANCES OVER THE SOUTH FOR SUNDAY AND
SUNDAY NIGHT. HAVE TRENDED TOWARD THE WRF/ECMWF QPF OUTPUTS FOR
THE LOCATION OF THE HIGHEST PRECIPITATION TOTALS. ALSO DID NOTICE
THAT THE MAJORITY OF THE ENSEMBLE MEMBERS WERE LIGHTER ON QPF
TOTALS. HAVE GONE BELOW THE OPERATIONAL GFS/WRF WITH RAINFALL
AMOUNTS DUE TO SATURATION ISSUES AT THE ONSET OF THE PRECIPITATION.

FOCUS OF THE PRECIPITATION SHOULD SHIFT NORTH SUNDAY NIGHT INTO
MONDAY WITH DRY CONDITIONS EXPECTED MONDAY NIGHT AS CANADIAN HIGH
EXERTS A GREATER INFLUENCE ON NORTHEAST WISCONSIN. A COLD FRONT WILL
APPROACH WISCONSIN TUESDAY NIGHT AND MOVE ACROSS THE AREA BY
WEDNESDAY NIGHT. GFS IS QUICKER...BUT TRENDED WITH THE ECMWF WITH
FRONTAL PASSAGE.

NO CHANGES MADE BEYOND TUESDAY.
&&

.AVIATION...FROST ON AIRCRAFT WINGS IS MAIN THREAT THIS MORNING
THROUGH 12Z (EXCEPT NEAR LAKE MICHIGAN AND BAY). PATCHY IFR
GROUND FOG WILL DISSIPATE BETWEEN 12Z AND 13Z THEN MOSTLY A VFR
DAY WITH SCATTERED TO BROKEN STRATOCUMULUS. GROUND FOG POSSIBLE
AGAIN EARLY SATURDAY AFTER 09Z WITH FROST IN MANY PLACES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 7 AM CDT SATURDAY FOR WIZ013-020-021-
030-031-035>039-045-048-049-073-074.

FROST ADVISORY UNTIL 7 AM CDT THIS MORNING FOR WIZ030-031-
035>037-045.

&&

RDM/ECKBERG
Hazardous weather outlook, Oct 2, 3:47 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT THU OCT 2 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
347 PM CDT THU OCT 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TONIGHT

A FROST ADVISORY IS IN EFFECT FOR CENTRAL WISCONSIN LATE TONIGHT
AS TEMPERATURES FALL INTO THE LOW TO MIDDLE 30S.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

TEMPERATURES WILL DROP NEAR OR BELOW FREEZING FRIDAY
NIGHT...EXCEPT NEAR THE BAY AND LAKE. FROST AND FREEZE ADVISORIES
WILL LIKELY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-032100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
347 PM CDT THU OCT 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN
AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

BERSCH

Nearby

Frost Advisories in Wisconsin, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.